# SDR UIEA201908215228

- Difficulty date: August 19, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 49,420 hours, 11,976 cycles
- System (JASC): 2420 · AC Generation System
- Part: Tru
- Part number: 241805
- Part serial: 3432
- Condition: Arced
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

#4 AC DISTRIBUTION CB TRIPPED AFTER TAKEOFF, 500'. MULTIPLE MALFUNCTIONS.  FOUND SIGNS OF ELECTRICAL ARCING AT THE #4 AC DISTRIBUTION CB AND #4 TR/CB. REMOVED AND REPLACED #4 AC DISTRIBUTION C/B AND TR C/B REF AMM 24-22-02 AND SWPM 20-30-00. ALSO REMOVED AND REPLACED #4 TRU PER AMM 24-31-01. PERFORMED INSULATION AND CONTINUITY CHECK FROM AC DIST C/B TO ALL RELATED USERS PER WDM 24-51-42. NO DEFECT NOTED. INSPECTED IDG FEEDER CABLES. NO DEFECTS NOTED. #4 IDG OPS CK GOOD PER AMM 24-11-00. PERFORMED ALL 4 ENGINE RUN AND AC GEN TEST PER AMM 24-00-00, AC SYSTEM OPS NORMAL.
